• MDMA &
    Empathogenic
    Drugs

    Welcome Guest!
  • MDMA Moderators: andyturbo | BlueBull | scatterday
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

4-FA and serotonin depletion

candidsurprise

Bluelighter
Joined
Oct 18, 2017
Messages
101
Does anyone have an reliable information on whether one time use of 4-FA carries risks in terms of serotonin depletion? I have read somewhere that it does not cause this, but I don't have a reference. We know that the reason why empathogenic drugs are dangerous is that they deplete serotonin. I have aspergers syndrome, and empathogenics help me overcome most of the social symptoms. If I could safely use 4-FA once weekly, it would pretty much change my dating and social life. What do you all think?
 

G_Chem

Bluelighter
Joined
Apr 17, 2015
Messages
4,044
Unfortunately trying to use these types of drugs to better socialize always ends badly. You’ll become reliant on it in no time, what happens when you find a partner and they see the “real” you? That’s why it’s best to start relationships sober.

Also something just scares me about halogenated amphetamines, taking one weekly sounds like there’d be some trouble in the long run.

-GC
 

Tranced

Bluelight Crew
Joined
Mar 25, 2003
Messages
9,916
Location
Newcastle, UK
You know, ive smashed 4-fa and 2-fa and im fine.

I helped out a friend in her forties who previously loved it at a beach rave, and she had a heart attack, and now has broken heart syndrome.

Thankfully her and her husband love me to bits and dont blame me, plus shes been fine for years... last time i saw them at a rave they dedicated their set to me.

Still, i feel fucking bad for playing a role but, again, shes fine. it turns out they were doing all sorts in the car before the club; cocaine, mdma, 4-fa and 2-fa.

I dont trust those latter two drugs very much at all now though. Another friend got some kind of nerve damage in his leg after taking 4-fa, though we met years after my own experimentations.
 

Frazzled1990

Bluelighter
Joined
Apr 5, 2021
Messages
147
Even if it does deplete your Serotonin levels, you can restore them relatively quickly with Tryptophan. It's protecting the structural integrity of the receptors that is the real challenge. If they down regulate, they're not going to be responsive, no matter how much Serotonin you have.
 

negrogesic

Moderator: BDD, OD
Staff member
Joined
Jul 21, 2002
Messages
9,471
Location
Negronesia
Taking a drug like 4-FA with an expectation that it will change ones life rarely works.

In any event, frequent use of strong serotonin releasers isn't a great thing. What kind of doses of 4-FA are you taking?
 

Psychestim

Bluelighter
Joined
Feb 8, 2021
Messages
143
I absolutely adore 4-FA and it’s without a doubt my favorite entactogen but I would never ever recommend using it weekly. The main concern with 4-FA is not its serotonin depletion but its cardiotoxicity. There are reports of severe adverse reactions (e.g. strokes, brain bleedings) and fatalities associated with its use, so please be careful. Only use it sparingly and don‘t go overboard with it (I know, it’s tempting). 4-FA is a fun, but sketchy little fuck. Start with a very low dose and slowly work your way up. Some people seem to be more susceptical to its toxic effects than others.

Have you talked to a psychiatrist about your social anxiety? He might put you on an SSRI which could help with that.
 
Last edited:

candidsurprise

Bluelighter
Joined
Oct 18, 2017
Messages
101
I absolutely adore 4-FA and it’s without a doubt my favorite entactogen but I would never ever recommend using it weekly. The main concern with 4-FA is not its serotonin depletion but its cardiotoxicity. There are reports of severe adverse reactions (e.g. strokes, brain bleedings) and fatalities associated with its use, so please be careful. Only use it sparingly and don‘t go overboard with it (I know, it’s tempting). 4-FA is a fun, but sketchy little fuck. Start with a very low dose and slowly work your way up. Some people seem to be more susceptical to its toxic effects than others.

Have you talked to a psychiatrist about your social anxiety? He might put you on an SSRI which could help with that.

Do you know whether this cardiotoxicity occurs with normal doses? A lot of drug users obviously take much higher doses than is needed, so I wonder if it is not a case of that. I can't tolerate SSRIs because I have bipolar disorder. SSRIs send me crazy, they make my mood state worse.
 

Psychestim

Bluelighter
Joined
Feb 8, 2021
Messages
143
Do you know whether this cardiotoxicity occurs with normal doses? A lot of drug users obviously take much higher doses than is needed, so I wonder if it is not a case of that. I can't tolerate SSRIs because I have bipolar disorder. SSRIs send me crazy, they make my mood state worse.
Unfortunately yes, there have been reports of people taking common doses and suffering from these serious side effects. There was a study done on 4-FA in the Netherlands where the 150mg trial run was cancelled due to safety concerns (BP was highly elevated in some participants during the 100mg run).

But to be fair, 4-FA was an extremely popular drug in the Netherlands from 2015-2018 and those extreme cases were seen very rarely. Some people seem to respond very sensitively to 4-FA, which is why I recommend using it sparingly and to slowly titrate your way up. If you experience a strong headache or other weird effects after its use I would refrain from using it again. Obviously don’t use it if you have any underlying heart-conditions, but if that were the case I would avoid all stimulants.
 
Last edited:
Top